Will orapred cause a childs behavior to involve into bad behavior?My son is 6 yrs old and was diagnoised with duchanenne muscular dystophy a few monthes back . His behavior has increasingly gotten worse. I think his meds have something to do with it. I have read up on the side effects.Somedays are better than others ,like today he is great but yesterday was one of the worst.Thanks in advance. .
I feel so bad for the poor boy, and I can totally understand your stressful situation.
It could be his medication. It could also be ADHD...which quite often goes hand in hand with Duchenne's.
As he is only 6, it may be hard to diagnose.
It could also be caused by depression, anxiety etc. ...as he has no idea of what is happening to him, he is likely scared...he knows something "is up" but he can't understand.
The little lad is going through a lot right now, and his disposition is understandable.
I would suggest talking to his pediatrician/doctor and asking about the medication and for a referal to see a specialist in mental health. He would have to see a psychiatrist or psychologist in order to determine whether or not he has ADHD or some other anxiety related issues.
I wish you all the best, and feel free to "dump your problems" here or in one of the anxiety or depression forums.
We're all in this together, and we understand how you feel.
He knows something is going on .I have tried to talk to him about it but he is only 6 and really don't understand. He will not let us out of his sight. I don't think its depression for the fact he is spoiled and his grandparents get him what he wants. We don't give in so easy because we do not have the means to get what he wants when he wants. You would have to know him to see what I am talking about. ADHD is more the reason.He is none stop sunrise to sunset. His ablity to walk long distances is not good, he tires easily and already have a wheelchair in the works but I don't think that will even slow him down.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.